Existence of time-dependent traffic equilibria

D. Aussel, J. Cotrina

Research output: Contribution to journalArticle in a journalpeer-review

3 Scopus citations

Abstract

Time-dependent traffic equilibrium problem gorverned by quasimonotone cost functions are studied. We prove, under weak regularity assumptions, the existence of Wardrop equilibrium flows. Those results extend previous ones of [P. Daniele, A. Maugeri, and W. Oettli, Time-dependent traffic equilibria, J. Optim. Theory Appl. 103(3) (1999), pp. 543-555] and [A. Nagurney, D. Parkes, and P. Daniele, The internet, evolutionary variational inequalities, and the time-dependent braess paradox, Comput. Manag. Sci. 4 (2007), pp. 355-375] in which pseudomonotonicity of the cost function was assumed. They are based on reformulation of the traffic network problem in terms of variational inequalities or quasivariational inequalities. Nonelastic and elastic cases are considered.
Original languageEnglish
Pages (from-to)1775-1791
Number of pages17
JournalApplicable Analysis
Volume91
Issue number10
DOIs
StatePublished - 1 Oct 2012
Externally publishedYes

Keywords

  • elastic model
  • existence of equilibrium
  • quasimonotone cost function
  • traffic network

Fingerprint

Dive into the research topics of 'Existence of time-dependent traffic equilibria'. Together they form a unique fingerprint.

Cite this